Previous |  Up |  Next


Title: Galerkin approximations for nonlinear evolution inclusions (English)
Author: Hu, Shouchuan
Author: Papageorgiou, Nikolaos S.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 35
Issue: 4
Year: 1994
Pages: 705-720
Category: math
Summary: In this paper we study the convergence properties of the Galerkin approximations to a nonlinear, nonautonomous evolution inclusion and use them to determine the structural properties of the solution set and establish the existence of periodic solutions. An example of a multivalued parabolic p.d.e\. is also worked out in detail. (English)
Keyword: Galerkin approximations
Keyword: evolution triple
Keyword: monotone operator
Keyword: hemicontinuous operator
Keyword: compact embedding
Keyword: periodic trajectory
Keyword: tangent cone
Keyword: connected set
Keyword: acyclic set
MSC: 34A45
MSC: 34A60
MSC: 34G20
MSC: 34G99
MSC: 35B10
MSC: 35G10
MSC: 35K22
MSC: 35K25
MSC: 35R70
idZBL: Zbl 0819.34011
idMR: MR1321241
Date available: 2009-01-08T18:14:33Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Attouch H.: Variational Convergence for Functional and Operator.Pitman, London, 1984.
Reference: [2] DeBlasi F.S., Myjak J.: On continuous approximations for multifunctions.Pacific J. Math. 123 (1986), 9-31. MR 0834135
Reference: [3] DeBlasi F.S., Myjak J.: On the solution sets for differential inclusions.Bulletin Polish Acad. Sci. 33 (1985), 17-23. MR 0798723
Reference: [4] Eilenberg S., Montgomery D.: Fixed point theorems for multivalued transformations.Amer. J. Math. 68 (1946), 214-222. Zbl 0060.40203, MR 0016676
Reference: [5] Hu S., Papageorgiou N.S.: On the topological regularity of the solution set of differential inclusions with state constraints.J. Diff. Equations 107 (1994), in press. MR 1264523
Reference: [6] Lakshmikantham V., Leela S.: Nonlinear Differential Equations in Abstract Spaces.Pergamon Press, Oxford, 1981. Zbl 0456.34002, MR 0616449
Reference: [7] Papageorgiou N.S.: Convergence theorems for Banach space valued integrable multifunctions.J. Math. Math. Sci. 10 (1987), 433-442. Zbl 0619.28009, MR 0896595
Reference: [8] Papageorgiou N.S.: On infinite dimensional control systems with state and control constraints.Proc. Indian Acad. Sci. 100 (1990), 65-79. Zbl 0703.49018, MR 1051092
Reference: [9] Papageorgiou N.S.: A viability result for nonlinear time dependent evolution inclusion.Yokohama Math. Jour. 40 (1992), 73-86. MR 1190002
Reference: [10] Papageorgiou N.S.: On the bang-bang principle for nonlinear evolution inclusions.Aequationes Math. 45 (1993), 267-280. Zbl 0780.34046, MR 1212391
Reference: [11] Strang G., Fix G.: An Analysis of the FInite Element Method.Prentice-Hall, Englewood Cliffs, NJ, 1973. Zbl 0356.65096, MR 0443377
Reference: [12] Zeidler E.: Nonlinear Functional Analysis and its Application II.Springer Verlag, New York, 1990. MR 0816732


Files Size Format View
CommentatMathUnivCarolRetro_35-1994-4_12.pdf 265.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo